Depression

Depression is a mental illness which results in feeling sad, loss of interest in daily activities, irritability, mood swings, and sleepiness. It is a state of mind which develops over a period of time due to various reasons. A depressed person might have difficulty sleeping, loss of appetite, weight loss, fatigue, and might get suicidal thoughts.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How can self-hatred and low self-esteem be managed?

Query: Hi doctor, I am concerned about my friend's self hatred. She is 23 years old. The problem with her is that even though she is a really helpful and benevolent person she hates herself and her existence. She always wants to stay sad so that she does not have to fall to low when a sad event occurs. Th...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It is heartening to note that you are actively trying to support your friend. From your description, it is possible that your friend is experiencing some depressive symptoms. Cognitive distortions, thinking errors can be present in these situations which can lead to ...  Read Full »

Why do I feel that my senses have dulled?

Query: Hello doctor, I had a period of time in my life recently where I was depressed and unmotivated. I have always had some forms of anxiety from time to time as well. More recently, however, I began to make strides to come out of my depression and started being happy and living life again, but I have no...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. From your symptoms, I understand that you have problem encoding short-term memories and processing information. To know this better, I need to know few things. Have you had any seizures in the childhood associated with fever? Do you misplace things? Is it difficult t...  Read Full »

How to deal with lack of interest in sex due to work tension?

Query: Hello doctor, I am a 34 years old woman. I have been working in an IT industry for more than 10 years. Earlier I was very confident, proud of my work and job. But now it seems like I am developing negative confidence, building tensions every few seconds, will cry out of tension, will blame myself f...  Read Full »


Dr. Shubham Mehta

Psychiatrist, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. From your description, it appears to me that you are suffering from depression and you require treatment with antidepressants. Other than that, I would suggest some other things which might prove helpful to you: 1. Manage your time. Set up a fixed schedule and work ...  Read Full »

Please help to deal with depression and anxiety as I become decompensating.

Query: Hello doctor, I am 61 years old. I have been decompensating by becoming more depressed and anxious. I moved to a new town 5 months ago. My husband is 70 years old and his health is deteriorating. He is having serious symptoms of COPD for which he is getting treatment but I am fearful that he will n...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can imagine it would be so difficult for you to handle so much all by yourself. And I can see that your past trauma is still holding a place in your mind and is effecting you negatively. I would suggest to start counseling therapy session, there are so many things...  Read Full »

Kindly suggest a medicine to overcome suicidal thoughts and good sleep at night.

Query: Hello doctor, I am experiencing a lot of problems now that I can not sleep at night. It started a month ago, and it starts affecting my daytime routine as well. I am more anxious, and depressed even during the day and I am having a lot of frequent thoughts about suicide, specially at night. I am re...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your problem, but medications cannot be prescribed online. I can help you with the therapy and counseling which would help you out with the negativity and you can learn coping techniques with me. For medicine, you need to consult a local psy...  Read Full »

Will cystic acne indirectly exacerbate anxiety and depression?

Query: Hello doctor, I would like to know the connection between cystic acne and mental health conditions, specifically the ways acne can indirectly exacerbate anxiety and depression. How often these issues occur together? What are the current theories for why they occur together so often? How are they t...  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. As far as the connection between acne and mental health conditions such as anxiety and depression is concerned, definitely we as a psychologist come across such cases of young girls who develop an inferiority complex and doubt over their self-image due to the perceiv...  Read Full »

How to deal with suicidal thought and fear of death while driving?

Query: Hello doctor, I am 21 years old. I am having suicidal thoughts and not able to get into a parking space. I am a new driver, and I am scared that I will die while driving. I also feel like I am low than other people. I am having this problem for a several years. I have OCD, depression, and genera...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You appear to be less confident and excessively worried about driving. Many young drivers feel the same, but you appear to be more affected by anxiety related to driving and parking. Always remember that you will get better with experience. Try to drive at a slow pace...  Read Full »

I feel sad and hopeless with loss of appetite. What is wrong with me?

Query: Hello doctor, I have felt very sad a lot of the time for the past year and a half. This has been accompanied by feeling hopeless, very low self esteem, feeling unloved and like a burden and occasional mild suicidal thoughts (although I would never act on them), being very sensitive to rejection ...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hi, Welcome to icliniq.com. The negative thoughts which are making you feel this way are due to depression. They are not valid thoughts, they occur due to chemical imbalance in the brain called serotonin. This is how depression works. I would suggest you to meet a psychiatrist as soon as possible...  Read Full »

Can Quitipin and Licab XL be taken together?

Query: Hello doctor, My grandmother aged 80 years has depression from the past 25 years, and she has been taking Lithium tablets since then. However, recently as advised by a psychiatrist, she started taking Qutipin 100 mg and stopped Licab XL. Now she is taking Licab XL along with Qutipin 100 mg, as she w...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. There is no harm in taking both Lithium (Licab XL) and Quetiapine (Quitipin), as they are commonly used treatment for bipolar depression and can be used at the same time. In fact, I have at least 15 to 20 patients wit...  Read Full »

Can depression and anger issue get worse with Fetzima?

Query: Hello doctor, I was just wondering about a medication. Can depression and anger issue get worse with Fetzima if only taken for a day?  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Fetzima (Levomilnacipran) is an SNRI type of antidepressant used to treat major depressive disorder. When was the medication started and what is the dose you are on? Usually it will take about a week or so for you to get used to the medication and therapeutic effects...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.